# SDR N6WA2024072301

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10097
- Aircraft time: 43,354 hours, 34,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EMERGENCY LIGHT OUT AT RH SIDE CABIN EMERGENCY EXIT. R/R EPSU BATTERY PACK FOR #4 POSITION IAW CJJ 550 AMM 33-51-17. OPS CHECK GOOD.
